arrow
Volume 4, Number 1
Previous Issue Next Issue

J. Comp. Math., 4 (1986), pp. 1-2.

Preview Full PDF 1911 19878 Abstract

Guo-Fu Zhou

J. Comp. Math., 4 (1986), pp. 3-10.

Preview Full PDF 1919 18674 Abstract

Lie-Heng Wang

J. Comp. Math., 4 (1986), pp. 11-20.

Preview Full PDF 1930 18817 Abstract

Kai-Tai Li, Zhen Mei & Cheng-Dian Zhang

J. Comp. Math., 4 (1986), pp. 21-37.

Preview Full PDF 1948 18544 Abstract

Long-An Ying

J. Comp. Math., 4 (1986), pp. 38-49.

Preview Full PDF 1913 18551 Abstract

P. A. Raviart

J. Comp. Math., 4 (1986), pp. 50-61.

Preview Full PDF 1928 18635 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 62-73.

Preview Full PDF 1976 18735 Abstract

Guo-Rong Wang & Yong-Lin Chen

J. Comp. Math., 4 (1986), pp. 74-85.

Preview Full PDF 1969 18764 Abstract

Guo-Ping Liang

J. Comp. Math., 4 (1986), pp. 86-99.

Preview Full PDF 1909 18430 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard